# SDR SWIA201436369

- Difficulty date: February 18, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 38,886 hours, 34,733 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD 621 IN AFT EQUIPMENT BAY Z MEMBER HAS A GOUGE APPROXIMATELY 8 INCHES DOWN FROM TOP, MEASURES 0.32 INCHES X 0.4 INCHES WITH A DEPTH OF .027 INCHES.  C-CHECK REPAIRED IAW REO.
